Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 53, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 23, 2009, 8:27 PM CDT for Mitchell County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2009, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 23, 2009, 9:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Mitchell County, TX
The radar
The San Angelo radar (KSJT), 97 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3573 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 240127
SVRMAF
TXC335-240200-
/O.NEW.KMAF.SV.W.0053.090424T0127Z-090424T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
827 PM CDT THU APR 23 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MITCHELL COUNTY IN WEST TEXAS...
* UNTIL 900 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTH CENTRAL MITCHELL COUNTY...OR 16 MILES SOUTH OF COLORADO
CITY...MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
STATE HIGHWAY 208 IN SOUTHEASTERN MITCHELL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3210 10087 3223 10089 3238 10067 3237 10066
3225 10065 3209 10066
TIME...MOT...LOC 0126Z 234DEG 17KT 3218 10078
$$1 follow-up statement
000
WWUS54 KMAF 240156
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
856 PM CDT THU APR 23 2009
TXC335-240206-
/O.EXP.KMAF.SV.W.0053.000000T0000Z-090424T0200Z/
MITCHELL TX-
856 PM CDT THU APR 23 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MITCHELL COUNTY
WILL EXPIRE AT 900 PM CDT...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING WAS EXITING
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3210 10087 3223 10089 3238 10067 3237 10066
3225 10065 3209 10066
TIME...MOT...LOC 0156Z 234DEG 17KT 3226 10065
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:15 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 23, 6:15 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
615 PM CDT THU APR 23 2009
.DISCUSSION...
LATEST AVIATION DISCUSSION INCLUDED BELOW.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL LIKELY AFFECT ALL TAF SITES EXCEPT
CARLSBAD AND HOBBS THROUGH 24/03Z. ALTHOUGH PREVAILING SURFACE
WINDS WILL BE FROM THE SOUTH AND SOUTHEAST AROUND 15 TO 20KT THIS
EVENING...SOME OF THE THUNDERSTORMS COULD PRODUCE GUSTS OF 30 TO
35KT AND FREQUENT LIGHTNING STRIKES. AFTER THE SHOWERS AND STORMS
DIMINISH THIS EVENING...A LOW LEVEL JET OF 45 TO 50KT WILL
DEVELOP...BUT IS EXPECTED TO AFFECT ONLY MIDLAND WHERE A LLWS GROUP
HAS BEEN INCLUDED FROM 24/06Z TO 24/11Z. VFR CONDITIONS WILL
PREVAIL THROUGH THE DAY FRIDAY AS SURFACE WINDS INCREASE TO 10 TO
15KT FROM THE SOUTHWEST IN THE AFTERNOON. 67
&&
.PREV DISCUSSION... /ISSUED 232 PM CDT THU APR 23 2009/
DISCUSSION...
WATER VAPOR INDICATES WELL DEFINED SHRTWV TROF NEAR EL PASO WITH
ABUNDANCE OF MID/HIGH CLOUDS TO THE E OF SAID SHRTWV. MID LEVEL
INSTABILITY IS EVIDENT IN STEEP 7H-5H LR/S NEAR 9 C/KM AND
DEVELOPMENT OF HIGH BASED ISOLD TSTMS ACRS TRANS PECOS/SE NM. AS
SHRTWV NEARS SFC WINDS ARE FCST TO BACK ACRS PB BRINGING BETTER
SFC MSTR INTO PB...ESPECIALLY AFTER 00Z WHEN LOW LEVEL JET
INTENSIFIES. NAM HAS BEEN PERSISTENT IN DEVELOPING SMALL AREA OF
PRECIP FROM THE DAVIS MTNS E THRU THE FST AREA INTO SRN PB BTWN
00Z-06Z AND NOW GFS IS SUPPORTIVE OF THIS. SB CAPES PER NAM12
SUGGEST CAPES 500-1000 J/KG WITH BULK SHEAR 30-40KTS IN FAVORED
AREA FOR PRECIP...THUS ISOLD SEVERE WILL BE POSSIBLE. SEEMS THAT
PRIMARY CONCERNS WOULD FIRST BE DOWNBURST WINDS IN DRY-MICROBURST
TRANSITIONING TO HYBRID TYPE THERMO PROFILE WITH HAIL SECONDARY.
WILL MAKE SOME MODIFICATION OF POP/WX GRIDS TO REFLECT BEST CHANCE
IN AREA DESCRIBED ABOVE. ON FRIDAY MID LEVEL FLOW WILL BE WEAKEST
THIS FAR S HOWEVER FARTHER N STRONGER MID LEVEL WINDS WILL AID IN
DEVELOPMENT OF LEE TROF/SFC LOW INVOF SE COLORADO THUS DRYLINE
WON/T MOVE TOO FAR E AND IT WILL BE VERY NEAR A SNK...
MAF...FST...BBNP LINE FRIDAY PM. ALONG AND JUST E OF DRYLINE SB
CAPES OVER 1000 J/KG WITH 0-6KM BULK SHEAR OF 40KTS...HOWEVER WITH
LACK OF SHRTWV TROF IT WILL BE DIFFICULT TO OVER CIN PER NAM12 AND
WILL TEND TO LEAVE FCST DRY. TEMPS STILL ABOVE NORMAL WITH 85-95
THE GENERAL RULE. MID LEVEL WINDS WILL BACK SAT PM AND DRY AIR
SHOULD BE ABLE TO HOLD FARTHER W WITH SFC LOW INVOF NE NM AND SE
COLORADO. CIN STILL LOOKS DIFFICULT TO OVERCOME BUT KINEMATICS AND
THERMODYNAMICS LOOK GOOD FOR SEVERE BUT NEXT SHRTWV TROF MAY BE A
LITTLE TOO FAR W. ATTP WILL OPT TO DOWN PLAY POPS SOME SAT. 85-95
DEGREE TEMPS STILL LOOKS GOOD MOST AREAS. DRYLINE STILL TAKES A
WWD POSITION SUNDAY AND WITH SHRTWV NEARING/3H DIVERGENCE IN
ASSOCN WITH JET STREAM CHANCE FOR TSTMS WILL BE
BETTER...ESPECIALLY IN THE OVERNIGHT WHEN SHRTWV WILL LIKELY PASS
AND WHEN LLJ WILL BE IN PLACE. ATTP WILL NUDGE POPS UP. FRONT MAY
SAG INTO NE CWFA MONDAY PROVIDING FOCUS FOR TSTMS AND CURRENT FCST
HAS HANDLE ON FAVORED LOCATION IN PROXIMITY TO FRONT. BOUNDARY MAY
SAG A LITTLE FARTHER S INTO TUE MORNING. PRECIP WILL REMAIN
POSSIBLE FROM LOWER TRANS PECOS NWD THRU NE CWFA AS SE LOW LEVEL
FLOW STRENGTHENS BUT 00Z ECMWF PRECIP LOOKS A LITTLE TOO
OPTIMISTIC. COOLER TUE...ECMWF NOW FARTHER S WITH FRONT AND COOLER
THAN GFS. WARMER DRIER WED/THUR WITH SW MID LEVEL FLOW HELPING TO
DEVELOP SFC TROF/THERMAL RIDGE.
FIRE WEATHER...
RFW IN EFFECT FOR GDP MTNS UNTIL 7 PM MDT. HIGH BASED TSTMS IN THE
AREA HAVE PRODUCED SOME GUSTY WINDS AND DRY LIGHTNING STRIKES AND
HAVE ALSO COOLED THE AIR SO RH/S ARE HOLDING NEAR 15 PCT ACRS MOST
OF THE GDP MTNS. WILL OPT TO KEEP RFW GOING AS BACK EDGE OF CLOUDS
ARE NEARING THE GDP MTNS AND SUNSHINE MAY INCREASE BEFORE TOO
LONG.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
&&
99Hazardous weather outlook, Apr 23, 2:16 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 216 PM CDT THU APR 23 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241215- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 216 PM CDT THU APR 23 2009 /116 PM MDT THU APR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THUNDERSTORMS THIS EVENING MAY BE LOCALLY SEVERE PRODUCING DAMAGING WIND GUSTS FROM 45 TO 60 MPH. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THE STRONGER STORMS. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT ACROSS THE EASTERN PERMIAN BASIN...EAST OF A BIG SPRING...MIDLAND...FORT STOCKTON TO SANDERSON LINE. A FEW OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL THE MAIN SEVERE WEATHER THREAT. VERY DRY AND WINDY CONDITIONS CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THROUGH EARLY THIS EVENING...A RED FLAG WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH MONDAY ACROSS PORTIONS OF SOUTHEAST NEW MEXICO...THE TRANS PECOS AND THE PERMIAN BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 23, 4:23 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 423 PM CDT THU APR 23 2009 TXZ047-048-232215- SCURRY-BORDEN- 423 PM CDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN AND WESTERN SCURRY COUNTIES. AT 419 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED BORDEN AND WESTERN SCURRY COUNTIES. THE STRONGEST STORMS WERE LOCATED 8 MILES NORTH OF GAIL...8 MILES NORTH OF LAKE J.B. THOMAS...AND 7 MILES WEST OF LAKE J.B. THOMAS...MOVING NORTHEAST AT 25 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG DOWNBURST WIND GUSTS OVER 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND PEA SIZED HAIL. PEOPLE IN BORDEN AND SCURRY COUNTIES...INCLUDING THOSE NEAR GAIL...LAKE J.B. THOMAS...KNAPP...FLUVANNA AND SNYDER SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 23, 4:29 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 429 PM CDT THU APR 23 2009 TXZ052-053-063-232230- HOWARD-MITCHELL-GLASSCOCK- 429 PM CDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GLASSCOCK... SOUTHEASTERN HOWARD AND SOUTHWESTERN MITCHELL COUNTIES. AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED FROM AROUND 5 MILES EAST OF FORSAN TO 12 MILES NORTHEAST OF GARDEN CITY...MOVING NORTHEAST AT 15 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG DOWNBURST WIND GUSTS OVER 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND PEA SIZED HAIL. PEOPLE IN NORTHEASTERN GLASSCOCK...SOUTHEASTERN HOWARD AND SOUTHWESTERN MITCHELL COUNTIES...INCLUDING THOSE NEAR FORSAN SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 23, 5:03 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 503 PM CDT THU APR 23 2009 TXZ080-232230- MARFA PLATEAU- 503 PM CDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED ALONG HIGHWAY 67...25 MILES SOUTHWEST OF MARFA AT 502 PM CDT...MOVING NORTHEAST AT 20 MPH. PEOPLE IN CENTRAL PRESIDIO COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Apr 23, 5:08 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 508 PM CDT THU APR 23 2009 TXZ048-232245- SCURRY- 508 PM CDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL SCURRY COUNTY. A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED NEAR SNYDER 508 PM CDT...MOVING NORTHEAST AT 20 MPH. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Apr 23, 6:51 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 651 PM CDT THU APR 23 2009 TXZ063-070-240015- GLASSCOCK-REAGAN- 651 PM CDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN GLASSCOCK AND NORTHERN REAGAN COUNTIES. AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING AN INTENSIFYING THUNDERSTORM THAT WAS LOCATED 3 MILES NORTHEAST OF SAINT LAWRENCE...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT FARM TO MARKET ROAD 33 IN SOUTHERN GLASSCOCK COUNTY...AND EVENTUALLY STATE HIGHWAY 158 EAST OF GARDEN CITY. STRONG WIND GUSTS AROUND 50 MPH...PEA TO MARBLE SIZED HAIL...FREQUENT LIGHTNING AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN GLASSCOCK AND NORTHERN REAGAN COUNTIES...INCLUDING THOSE NEAR SAINT LAWRENCE AND GARDEN CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 23, 8:01 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 801 PM CDT THU APR 23 2009 TXZ053-240200- MITCHELL- 801 PM CDT THU APR 23 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN MITCHELL COUNTY. AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS ENTERING SOUTHERN MITCHELL COUNTY...ABOUT 23 MILES SOUTH OF COLORADO CITY. THE STORMS ARE MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL AFFECT STATE HIGHWAY 208 AND FARM TO MARKET ROAD 644 IN SOUTHEASTERN MITCHELL COUNTY. STRONG WIND GUSTS AROUND 50 MPH...PEA TO MARBLE SIZED HAIL... FREQUENT LIGHTNING AND HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN MITCHELL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:10 AM CDT | Red Flag Warning | MAF | 14 hr | |
| Apr 24, 2:22 PM CDT | Fire Weather Watch | MAF | 16 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.